# SDR CALA2021092901725

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 56,297 hours, 24,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5348004220700
- Condition: Corroded
- Location: R2 Door Fr68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R2 DOOR CUTOUT LOWER AFT CORNER FITTING AT FR68. (S DR REQUIRED) A3NB-53-3-6299 NO ESTABLISHED LIMITS FOUND IN SRM. REPLACED FR68R DOOR CUTOUT C ORNER FITTING WITH NEW PART IAW SRM 53-41-69-02-A, ITEM 200-A. L OCATED AND DRILLED IAW SRM 51-44-11. CORNER FITTING REPLACED. SF R# 1026535. MAINTENANCE ACCOMPLISHED BY V934092 ON WC 0015053 AT ST ENGINEERING BFM
